Advertisement

Algebra and Logic

, Volume 25, Issue 2, pp 97–108 | Cite as

The variety of algebras of type (−1, 1)

  • S. V. Pchelintsev
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. V. Dorofeev and S. V. Pchelintsev, "Varieties of standard and attainable algebras," Sib. Mat. Zh.,18, No. 5, 995–1001 (1977).Google Scholar
  2. 2.
    G. V. Dorofeev, "Varieties of generalized standard and generalized attainable algebras," Algebra Logika,15, No. 2, 143–167 (1976).Google Scholar
  3. 3.
    G. V. Dorofeev, "Some properties of the join of varieties of algebras," Algebra Logika,16, No. 1, 24–39 (1977).Google Scholar
  4. 4.
    S. V. Pchelintsev, "On the variety generated by a free algebra of type (−1, 1) and of rank 2," Sib. Mat. Zh.,22, No. 3, 162–178 (1981).Google Scholar
  5. 5.
    S. V. Pchelintsev, "An example of a prime Jordan algebra generated by absolute zerodivisors," in: Abstracts of Reports, 17th All-Union Algebra Conference, Part 1, Minsk (1983), p. 158.Google Scholar
  6. 6.
    R. É. Roomel'di, "Centers of a free (−1, 1)-ring," Sib. Mat. Zh.,18, No. 4, 861–876 (1977).Google Scholar
  7. 7.
    W. Specht, "Gesetze in Ringen. I," Math. Z.,52, 557–589 (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • S. V. Pchelintsev

There are no affiliations available

Personalised recommendations